# SDR AALA20001017

- Difficulty date: June 9, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHTNING STRIKE BLEND OUT EXCEEDS 20 PERCENT OF SKIN THICKNESS.  REPAIRED PER SRM 53-04 AND ESO 80559 DATED 6-6-00.  (M)
